Epilepsy Foundation

Living Well With Epilepsy

Information

Living Well With Epilepsy

For those of us interested in living well- physically, mentally and emotionally.  A place to talk about the joys in life, as well as physical and mental well-being.

 

Members: 775
Latest Activity: Jun 20

Discussion Forum

Not sure it's a seizure

Started by Julie McRight. Last reply by Julie McRight May 27. 14 Replies

I am coming off of keppra and going on Lamictal. Since changing meds, I have been having some "episodes". They usually (but not always) happen in late afternoon. I get a little dizzy and get this warm feeling all over. Sometime break out in a sweat.…Continue

Assisant Dogs

Started by Whitley Joachim. Last reply by Brooke Mar 8. 10 Replies

Hi!Recently, I was diagnosed with anxiety and depression, and it has manifested itself into panic attacks, which terrifies me because now I don't only have seizures but also panic attacks, and this feeling of lack of control.  The treatment is…Continue

Epileptologist said I'm not allergic to any meds because I just itch like crazy!!!!!

Started by Belinda sarah Brown. Last reply by Brooke Mar 4. 24 Replies

I have severe itching and my neurologist   says I'm allergic to Lamictal,Keppra,Gabitril,Depakote, and Vimpat.When this doc said this I looked it up on line and on the Mayo clinic  web site it says that itching is an allergic reaction.I guess this…Continue

Epilepsy Symptoms

Started by Deborah Dingess. Last reply by Deborah Dingess Aug 5, 2014. 10 Replies

Hello. I've had two grand mal seizures and have an appointment scheduled for January 15th where I will find out results from my EEG and meet with a neurologist. I've had a CT scan and blood work, which came back normal. I've researched to tried to…Continue

Comment Wall

Comment

You need to be a member of Living Well With Epilepsy to add comments!

Comment by Rose Marie Thees on February 13, 2012 at 8:44pm

This is Rose Marie:  Kathy Adams, I used to take Lyrica for nerve damage in my back and it effect my eye sight, had to stop taking it.

Dennis Ray: my grandson takes topomax and depakoke which the doctors just stopped suddenly due to many issues with his GI system and gain 40 pounds since beginning of Sept.  He know just started taking Klonopin with the topomax and is sleepy all the time.

Question for everyone:  with absent seizures, do you always have some kind of outwardly symptoms.  We do not see it with Andrew, but he will say he does not feel good or has massive headache.  The school is trying to tell us, they do not see the seizures even though he tells them and the nurse does not believe he has them either and has started calling his doctor complaining of his aggressiviness and distruction.  The teachers are trained by the nurse.

Comment by bryan shane moore on February 13, 2012 at 7:55pm
Denise this is true k
Comment by bryan shane moore on February 13, 2012 at 7:54pm
Man that bad my body and sez. Just get use to the medc. My sez.just break out the medss dont work they take me off of it k
Comment by Carlton Zeigler on February 13, 2012 at 6:51pm

Denise

I endured the irregular sleep patterns while taking Keppra.  When the kidney damage showed up, my doctor took me off of it rather quickly.

Comment by Denise M Ray on February 13, 2012 at 6:16pm

Hi, everyone!  I take Keppra and topomax.  Recently, I have noticed a change in my sleep patterns (sometimes I sleep too much and sometimes I do not sleep at all). I also seem to be having more more mood swings as well.  Can the medication cause these kind of side effects? 

Comment by bryan shane moore on February 12, 2012 at 9:20pm
Pollaarz lens ok
Comment by kevin teen on February 11, 2012 at 2:48pm

Hello Everyone, It's me kevin. How is everybody ? Doing well I hope. It has been a while since I left my last post. Good news I will be receiving ssdi benefits in a few weeks. That will help pay for rent and other things like medicine. God Bless, Kevin

Comment by Carlton Zeigler on February 9, 2012 at 9:17pm

Kathy

I used Lyrica for a short time.  One of the listed side effects hit me so badly, that my doctor told me to stop taking it after just three months.

Comment by kathy on February 9, 2012 at 7:42pm

Hello, this is Kathy Adams. I was wondering if anyone is taking Lyrica for their seizure disorder. I am having a bad side effect for Lyrica. I was wondering if anyone else was having problems with it. I didn't know that Lyrica was also for seizures. Please answer me back. Thank you

Comment by Julie Thompson on February 8, 2012 at 11:29pm

A lot of antibiotics don't work for me anymore and I have a team of specialist around me all the time they have told me the best thing you can do for a sinus infection is to stand over a pot of boiling water and let the steam clear it out, but it is hard to do, but it is affective. I hope you get to feeling better

 

Members (775)

 
 
 

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

July 2015
SMTWTFS
1234
567891011
12131415161718
19202122232425
262728293031
       

© 2015   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service